# SDR ASAA2023031242360

- Difficulty date: March 12, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 54,800 hours, 16,324 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK ILLUMINATES ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED - YES. REF B737-800 FIM 21-62 TASK 801, PZTC BITE SHOWS RAM AIR ACTUATOR FAULT. WHILE OBSERVING THE INLET PANELS CYCLE FOUND THE FWD MODULATING PANEL TO AFT MODULATING PANEL HINGE PIN RETAINER BROKEN AND THE HINGE PIN WAS DROPPED DOWN CAUSING BINDING OF THE MODULATING PANELS. RESECURED THE HINGE PIN AND INSTALLED A NEW HINGE PIN RETAINING PIN REF B737-800 AMM 21-51-23/401. REF FIM 21-62 TASK 837, RAN BITE, NO FAULTS NOTED. GROUND VERIFICATION TEST PASS.
